# SDR SIMA20180216003

- Difficulty date: February 16, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 31,051 hours, 28,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Condition: Hot
- Location: Flt Attendant
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED THAT THE FA CONTROL PANEL WAS GETTING HOT AND STARTED TO SMELL LIKE AN ELECTRICAL FIRE.  PERFROMED ETN-EM-72-034,  NO UNSUAL ODORS OF ANY KIND NOTED.
